# SDR MEX2003258

- Difficulty date: June 30, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Failed
- Location: Fuel Panel
- Part time: 32 hours, 13 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FUELING SERVICE, WAS DETECTED THE REFUELING CONTROL PANEL OUT OF SERVICE.  DURING REVISION WAS DETECTED THE BREAKER E-5 OF PANEL P-11 DAMAGED.  THE REFUELING CONTROL PANEL WAS DEFERRED IAW MEL 28-41-6.  THE REFUELING CONTROL PANEL WIRING WAS REPAIRED IAW WDM 28-21-22 AND FUEL QUANTITY INDICATOR WAS REPLACED IAW MM 28-41-06, ALL CORRECT.
